Top answers from doctors based on your search:
Disclaimer

vitamin b complex causes acne

A 17-year-old female asked:
Dr. Nika Ferdowsi
Specializes in Family Medicine
Supplements and Acne: Hi, neither b complex or fish oil will cause acne. In fact, both of those can actually be beneficial to those suffering from certain types of acne. Ha ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old female asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Just because: You are taking a vitamin does not take you "off the hook" for good diet. Did your skin improve when you stopped taking it?
1
1 thank
Dr. Ed Friedlander
44 years experience Pathology
There's no telling: Trying to figure out what's causing one to have acne is futile. Ignore all "pop" ideas and start using topical benzoyl peroxide 1-2x daily, perhaps 5% ... Read More
A 17-year-old male asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Yes: Zinc is often very helpful for acne and some b vitamins, esp. B6 may be helpful. See http://healing.About.Com/od/acne/a/acnevitamins.Htm.
Dr. Michael Tomeo
38 years experience Dermatology
Yes : However , vitamins do not generally help acne but as long as the amount of vitamin therapy is not excessive , no harm done.
1
1 thank
Dr. James Eitner
34 years experience Family Medicine
Yes: It won't make your acne worse, but it may not help either. Zinc is needed by the skin to heal. Check out some of the acne questions for suggestions ... Read More
1
1 thank
A female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Yes, and also...: No problem taking b complex and vitamin c while on antibiotics. I also strongly advise zinc, vitamin a & vit. E (make sure it is natural with mixed to ... Read More
22
22 thanks
A 24-year-old female asked:
Dr. Peterson Pierre
24 years experience Dermatology
BP is better: Biotin and vitamin b complex are fine but don't expect a miracle when it comes to acne. Benzoyl peroxide will give you better results by far. If you ... Read More
3
3 thanks
A 35-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: It has no value for treatment of pimples.
A 27-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Yes: Yes..You may be taking too many....
1
1 thank
A 46-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
No: They will not.
A 36-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Overdose of Vit B: can caused increased urination but haven't heard of urinary incontinence. Vit B complex overdose Sx's: nausea/vomiting, loose stools, abdominal cramps ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Audrey Lance
14 years experience Gynecology
Probably yeast: No, it is not likely the vitamin that is causing this. This sounds like a yeast infection. You can take over the counter miconazole cream, or see a do ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month